# SDR CA000614022

- Difficulty date: May 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,588 hours
- Engine: Pwa PT6A114A
- System (JASC): 7120 · Engine Mount Section
- Part: Ring Assembly
- Part number: 265102215
- Condition: Cracked
- Location: Rt Lwr Corner
- Part time: 20,800 hours, 18,840 cycles
- Component: Engine Mount, Cessna, 265102319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HOT SETION INSP PROCEDURES OF A/C ENGINE. ROUTINE INSP OF ENG MOUNT REVEALED A ONE INCH LONG CRACK IN ENG MOUNT RING LOWER (AFT) CORNER, RT SIDE. CRACKING OF RING SUBJECT OF AWD 90-05-04 AND CESSNA S/B CAB 88-14 INVOLVING A/C S/NS 208B0001 THRU S/N 208B0086, AND IS NOT APPLICABLE TO THIS A/C S/N - HOWEVER, SINCE WE ARE CONSTANTLY FLYING INTO OIL/MINING COMPANY UNIMPROVED STRIPS, COMPANY INTERNAL INSP PROCEDURES INCLUDE REPETITIVE, DETAILED INSPS OF ENGINE MOUNT AND ACCELERATED OVERHAUL PERIODS FOR NOSE LDG GEAR SHIMMY DAMPER.  ENGINE MOUNT RING REMOVED FOR REPAIR AND OVERHAUL.
